# SDR 2008UALA00317

- Difficulty date: January 20, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 30,402 hours, 8,309 cycles
- Engine: Pwa PW4052
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

EICAS MSG L/E SLAT DISPLAYED WHEN FLAPS TO 30 DID NOT FULLY RETRACT AFTER LANDING.  AFTER SEVERAL RESETS, SYMPTOMS REOCCURRED.  EXTENSIVE DIAGNOSTIC  SUGGESTED TARGET STABILITY PROBLEM.  REPLACED NR 4 LE SLAT OUTBD UPPER TARGET, ROLLER AND BOLT.  POST-REPAIR BITE TEST OF FLAPS & SLATS OK. AIRCRAFT RETURNED TO SERVICE.  NO REPEAT OF ASSYM INDICATIONS.
